Backstepping Design for Stabilization of Nonlinear Differential-Algebraic Systems

Access this Article

Author(s)

Abstract

In this paper, it is shown that a stabilization problem for nonlineardifferential-algebraic systems can be treated without bringing the system description into a standard state-space form. A backstepping design scheme is proposed based on the original differential-algebraic equation of a cascade-interconnected form, which yields an asymptotically stabilizing controller. The controller is robust withrespect to model uncertainties.

Journal

  • Proceedings of the Japan Joint Automatic Control Conference

    Proceedings of the Japan Joint Automatic Control Conference 48(0), 239-239, 2005

    The Japan Joint Automatic Control Conference

Codes

Page Top